MAUDE Adverse Event Report: STRYKER SPINE-US 11MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 11MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48955166
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cage was implanted during l4-5 tlif procedure on (b)(6) 2016.The procedure was completed successfully with no inter-operative complications.Upon regular follow up with the patient and review of post operative ct scan, it was noticed that whilst the patient had fused and had no post operative complications/symptoms, the implanted cage had several points of fracture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: product history review, complaint history review, labelling review, risk assessment.Result: the reported event was confirmed via correspondence with the representative and review of post-op x-ray images.The device was not returned as it is in possession of the patient and cannot be released, thus inspection cannot be completed.Manufacturing review was completed for this device, and no issues were found.Conclusion: as the device was not returned, a definite root cause cannot be determined.Possible root causes include excessive patient post-op activity and patient non-fusion.If the device is made available in the future it will be investigated.

Brand Name
11MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7328821
Report Number3004024955-2018-00010
Device Sequence Number41040
Product Code MAX
UDI-Device Identifier07613327118148
UDI-Public(01)07613327118148
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48955166
Device Catalogue Number48955116
Device Lot NumberAAEY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR